Please use this identifier to cite or link to this item:
Title: The fine structure of Herman rings
Author: Fagella Rabionet, Núria
Henriksen, Christian
Keywords: Sistemes dinàmics complexos
Funcions enteres
Funcions meromorfes
Complex dynamical systems
Entire functions
Meromorphic functions
Issue Date: 25-May-2017
Publisher: Springer Verlag
Abstract: We study the geometric structure of the boundary of Herman rings in a model family of Blaschke products of degree 3 (up to quasiconformal deformation). Shishikura's quasi-conformal surgery relates the Herman ring to the Siegel disk of a quadratic polynomial. By studying the regularity properties of the maps involved, we transfer McMullen's results on the fine local geometry of Siegel disks to the Herman ring setting.
Note: Versió postprint del document publicat a:
It is part of: Journal of Geometric Analysis, 2017, vol. 27, num. 3, p. 2381-2399
Related resource:
ISSN: 1050-6926
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
672805.pdf2.28 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.